# SDR DHL2008807524

- Difficulty date: May 4, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 91,019 hours, 28,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 420
- Part time: 91,019 hours, 28,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED EXISTING REPAIR AT FUSELAGE STA 420 LT SIDE L-27L TO L-28L WITH PERMANENT TYPE REPAIR PER SRM, INDICATE TYPE OF REPAIR REINSPECTION INTERVAL AND NEXT REQUIRED INSPECTION (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7 SHEET 1-4.  REMOVED EXISTING REPAIR NOT ACCORDING TO SRM IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER (AL7075T6 0.090") FILLER (AL7075T6 0.080") AND (2EA) INTERNAL FINGER DOUBLER (AL7075T6 0.050") IAW SRM 53-2-1 FIG 7 SHEET 1, 4, SRM 53-4-1 FIG 4 ITEM "F".  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG 7 SHEET 1, 4, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).  THIS IS A CLASS 1 TYPE REPAIR, INITIAL INSP AT 4.000 LANDING CYCLES, REPETITIVE AT 4.000 LANDING CYCLES, REPLACEMENT: N/A METHOC: EXTERNAL VISUAL, NEXT INSP AT 32448 LANDING CYCLES IAW SRM 53-2-1 FIG 7, TR NR 53-190 DATED 09-20-03.  ENTERED ON FORM 337.  PERMANENT REPAIR.
